MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.Device evaluated by mfr: only the main coil was returned for evaluation.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil zap tip and primary coil section, moreover the zap tip was detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 26jun2025.It was reported that coil was unable to advance and unable to be withdrawn from the catheter.The patient was presented with a left internal iliac artery aneurysm.The target lesion was located in the left and right internal iliac arteries.An 8mm x 40cm interlock?-35 was selected for use.During the procedure, a guidewire crossed from the right puncture site to the left internal iliac artery and a non-boston scientific contrast catheter was used for super-selective catheterization to reach the embolization site.When delivering the coil, it was noted that the coil could not be delivered out of the cannula.Several attempts were made but failed to deliver the coil out, nor could it be retracted.The coil was withdrawn with the catheter together.The left brachial artery was punctured, and another 5f125 non-boston scientific contrast catheter was used to reach the embolization site.Another coil was used to complete the procedure.There were no patient complications as a result of this event.However, device analysis revealed detached zap tip.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22579811
Report Number2124215-2025-48581
Device Sequence Number18132093
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)260522(10)31673657
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0031673657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: TERUMO
Patient Age76 YR
Patient SexMale
Patient Weight65 KG